Research

A criterion for uniqueness in G-measures and perfect sampling


Reference:

Dooley, A. H. and Stenflo, Ö., 2006. A criterion for uniqueness in G-measures and perfect sampling. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (03), pp. 545-551.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1017/S0305004106009194

Details

Item Type Articles
CreatorsDooley, A. H.and Stenflo, Ö.
DOI10.1017/S0305004106009194
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32501

Export

Actions (login required)

View Item